MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MP5312-C
Medical Device Problem Codes Leak/Splash (1354); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set with needleless connector had a loose connection to the angio catheter, and sprayed out medication onto the patient's back as a result.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "the manifolds have been coming apart and leaking, and the connection with the extention to the angio seems to not screw on very tight and leaks at that spot.Bd max plus pressure rated ext set - # mp5312-c not fully securing to angio cath where circled below causing leakage.Details: pt.Was in endo being put to sleep and the anesthesia provider stated that the connection of item 7592897 to the angio was leaking.He tightened that connection then went to the manifold (7570763), started giving propofol and the connection there came apart completely and sprayed the patient down her back.There was no adverse event.It just delayed the patient getting to sleep for the procedure.Procedure: egd and colonoscopy".
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation summary: a complaint of connection to angio not connecting properly and leaking was received from the customer.A photo of the component with connection issues was provided.The defect cannot be seen in the photo.A device history record review could not be performed on model mp5312-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16778545
Report Number9616066-2023-00737
Device Sequence Number17810154
Product Code FPA
UDI-Device Identifier10885403230158
UDI-Public10885403230158
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMP5312-C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown